Advertisement

Amorces de la chirurgie en dimension quatre : un S3 × R exotique [d'après Andrew H. Casson and Michael H. Freedman]

  • Laurent Siebenmann
Conference paper
  • 137 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 770)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [BLL]
    W. BROWDER, J. LEVINE and G. LIVESAY-Finding a boundary for an open manifold, Amer. J. Math., 87 (1965), 1017–1028.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [Ca1]
    A. CASSON-A curious 4-manifold, Lectures, Cambridge and Paris, (1973/74).Google Scholar
  3. [Ca2]
    A. CASSON-Ends of 4-manifolds, Lectures, Cambridge and Paris, (1973/74).Google Scholar
  4. [Ca3]
    A. CASSON-The 5-dimensional simply connected h-cobordism conjecture and flexible handle theory, lecture at I. A. S., Princeton, Jan., 1976.Google Scholar
  5. [Ca4]
    A. CASSON-A translation of the link cobordism problem into algebraic braid theory, lecture in F. Adams', topology seminar, I.C.M. Helsinki, 1978.Google Scholar
  6. [CaF]
    A. CASSON and M. FREEDMAN-The open surgery problem on non-simply connected manifolds, corresponding e.g. to lecture of M. Freedman in Cambridge, Aug. 1978 (article in preparation).Google Scholar
  7. [Do]
    A. DOUADY-Plongement de sphères [d'après Mazur et Brown], Sém. Bourbaki, (1960/61), exposé 205, Benjamin, N. Y.Google Scholar
  8. [Fr]
    M. H. FREEDMAN-A fake S3 × R (open surgery in dimension=4), preprint June 1978 and Sept. 1978, Univ. of Calif. at San Diego; to appear in Annals of Math. (vol. 110(1979), p. 177–201.)Google Scholar
  9. [FrT]
    M. FREEDMAN and L. TAYLOR-Λ-splitting 4-manifolds, Topology, 16 (1977), 181–184.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [GHS]
    L. GUILLOU, H. HÄHL et L. SIEBENMANN-Les voisinages ouverts réguliers: critères homotopiques d'existence, Ann. Sci. Ecole Normale Supérieure, 7(1974), 431–462.zbMATHGoogle Scholar
  11. [Hu]
    J. HUDSON-Piecewise-linear topology, Benjamin Inc. New York, 1969.Google Scholar
  12. [Ki1]
    R. KIRBY-The union of flat (n−1)-balls is flat in Rn, Bull. Amer. Math. Soc., 1974 (1968), 614–617.MathSciNetCrossRefGoogle Scholar
  13. [Ki2]
    R. KIRBY-Problems in low dimensional manifold theory, Stanford Symposium 1976. Proc. Symposia Pure Math. 32, Amer. Math. Soc., 1978.Google Scholar
  14. [KiS]
    R. KIRBY and L. SIEBENMANN-Foundational essays on topological manifolds, Ann. of Math. Study, 88 (1977).Google Scholar
  15. [La]
    J. LANNES-Un faux espace projectif réel de dimension 4 (d'après S. Cappell et J. Shaneson), Sém. Bourbaki, 1978/79, exposé 527, Nov. 1978.Google Scholar
  16. [Man]
    R. MANDELBAUM-Four dimensional topology, preprint of survey article, Univ. of Rochester, 1978 (cet article est très lisible, à jour et assez compréhensif).Google Scholar
  17. [MatS]
    T. MATSUMOTO and L. SIEBENMANN-The topological s-cobordism theorem fails in dimension 4 or 5, Math. Proc. Camb. Phil. Soc., 84 (1978), 85–87.CrossRefGoogle Scholar
  18. [MiH]
    J. MILNOR and D. HUSEMOLLER-Symmetric bilinear forms, Ergebnisse, Band 73, Springer 1973.Google Scholar
  19. [Mu]
    J. MUNKRES-Elementary differential topology, Ann. of Math. Study, no 54 (1963).Google Scholar
  20. [No]
    R. NORMAN-Dehn's lemma for certain 4-manifolds, Invent. Math., 7 (1969), 143–147. [Article posthume-Norman a trouvé la mort dans les montagnes du Pays-de-Galles.]zbMATHMathSciNetCrossRefGoogle Scholar
  21. [Ro]
    D. ROLFSEN-Knots and Links, Publish or Perish, No 7, Editor M. Spivak Box 7108, Berkeley CA 94707.Google Scholar
  22. [Sch]
    M. SCHARLEMANN-Transversality theories at dimension 4, Inventiones Math., 33 (1976), 1–14. (Avec 5.4 cet article donne une théorie de transversalité qui est pratique et peut-être optimale.)Google Scholar
  23. [Se]
    J.-P. SERRE-Cours d'arithmétique, Collection SUP, Presses Univ. de France, 1970.Google Scholar
  24. [Si1]
    L. SIEBENMANN-A total torsion obstruction, Comment. Math. Helv., 45 (1970), 1–48.zbMATHMathSciNetGoogle Scholar
  25. [Si2]
    L. SIEBENMANN-Approximating cellular maps by homeomorphisms, Topology, 11 (1973), 271–294.MathSciNetCrossRefGoogle Scholar
  26. [P]
    V. POENARU-A remark on simply connected 3-manifolds, Bull. Amer. Math. Soc., 80 (1974), 1203–4.zbMATHMathSciNetGoogle Scholar
  27. [McT]
    D. MCMILLAN and T. THICKSTUN-Open 3-manifolds and the Poincaré Conjecture, preprint Univ. of Wisconsin at Madison, to appear in Topology.Google Scholar

Copyright information

© N. Bourbaki 1980

Authors and Affiliations

  • Laurent Siebenmann

There are no affiliations available

Personalised recommendations